On properties of systems of arithmetic sequences
Acta Arithmetica, Tome 26 (1974) no. 3, pp. 279-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_3_279_283,
author = {\v{S}tefan Zn\'am},
title = {On properties of systems of arithmetic sequences},
journal = {Acta Arithmetica},
pages = {279--283},
year = {1974},
volume = {26},
number = {3},
doi = {10.4064/aa-26-3-279-283},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-3-279-283/}
}
Štefan Znám. On properties of systems of arithmetic sequences. Acta Arithmetica, Tome 26 (1974) no. 3, pp. 279-283. doi: 10.4064/aa-26-3-279-283
Cité par Sources :